# SDR CALA2021110802056

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 83,514 hours, 11,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS 2012-09-04 SUPPORT TASK EA 5340-01385 REV ORIG OP 001 LH STA 955 REAR BULKHEAD FAILSAFT STRAP 1EA FASTENER HOLE FOUND 2EA CRACKS RUNNING FWD AND AFT TRANSFER REF. NON-ROUTINE LP 9131340 AND ORIGINATED BY EMP NO. V906014 LH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP REPAIRED AS PER EA 5340-01385 REV ORIG OP 003 WORK ACCOMPLISHED BY MECHANIC V906014 INSPECTED BY V893003 ADD EMP:V906014 INSPECTED BY HX243551, APPROVED.
